# SDR VJ9800528

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AFT GALLEY PAN WAS FOUND WITH CORROSION ON THE I/B EDGE.  REMOVED CORRODED SKIN.  FABRICATED AND INSTALLED NEW SKIN IAW DC-9 SRM 51-30-2, 51-10-4, 51-10-3 AND RES 981704.
